# SDR CA010112013

- Difficulty date: December 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 56,810 hours
- Engine: Allsn 501D13
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: 240201090014
- Condition: Cracked
- Location: Elevator
- Component: Hinge Fitting, Cvac, STC340CVAC
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION MAINTENANCE FOUND R/H MID ELEVATOR HINGE FITTING CRACKED. FITTING REPLACED.
